# SDR USAA2011103100018

- Difficulty date: October 15, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 36,023 hours, 16,063 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361064400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 232EF BETWEEN FR20 TO FR24 & BETWEEN -Y1292 TO -Y765.  REPLACED FLOOR PANEL 232EF IAW A320 SRM 53-12-00 & IRM 9701, REV G.
